# SDR QMLA2012081412133

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N434CM
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 4,434 hours, 15,743 cycles
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4647010003
- Part serial: 259
- Condition: Making Metal
- Location: Main Rotor
- Part time: 6,304 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED ON WARNING PANEL ON LANDING.  REMOVED CHIP DETECTOR AND OIL FILTER, FOUND FINE METAL DEPOSITS.  COMPLIED WITH  SB EC135-63A-012 PART 3, STAGE BAND PART 4 DRIVE STAGE TOOTHING INSPECTION.  DRIVE GEARS FOUND WITHIN LIMITS. CLEANED OIL FILTER AND CHIP DETECTOR IAW MM 63.  REPLENISHED WITH OIL, GROUND RAN FOR 15 MINUTES.  INSPECTED CHIP DETECTOR AND FILTER, NO FURTHER DEPOSITS FOUND.
